Computationally Efficient Bicomplex Multipliers for Digital Signal Processing

Hisamichi TOYOSHIMA  

IEICE TRANSACTIONS on Information and Systems   Vol.E81-D   No.2   pp.236-238
Publication Date: 1998/02/25
Online ISSN: 
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: Algorithm and Computational Complexity
computational complexity,  hypercomplex number,  bicomplex multiplier,  digital signal processing,  

Full Text: PDF>>
Buy this Article

This correspondence reports novel computationally efficient algorithms for multiplication of bicomplex numbers, which belong to hypercomplex numbers. The proposed algorithms require less number of real multiplications than existing methods. Furthermore, they give more effective implementation when applied to constant coefficient digital filters.